I just started taking sprintec about 2 weeks ago. I have not had any terrible side effects except for almost constant nausea and sporadic dizziness. I feel hungry but nothing ever sounds appetizing and when I do eat, it makes me feel like I'm going to throw up. Also, it's almost like it has given me motion sickness. When I am in the car or in an elevator or have been running, I get way more nauseous and sometimes super dizzy. Every once in a while, I think I'm going to fall over because that's how dizzy it makes me. Will this go away as my body gets used to the hormones or should I think about switching to a different birth control?
I also just recently started taking Sprintec last month and so far I am still having the same issues that you described. Everywhere I have read and even my gynecologist told me that it is going to take up to 3 months for things to feel normal again. If you are in a lot of pain or if these symptoms are interfering with your daily life then I would talk to your doctor, or if you feel like you can make it the full 3 months then try riding it out.
I haven't tried this pill but I did try Tri-Linyh. I was so sick I had to stop on day 12. A few months later I was on Lutera which was great, but had to stop after 9 months because it made my depression worse. Everyone is different & the hormones can really make you feel like hell. Right now I'm waiting to see my doc in a few weeks to see what else she recommends. Good luck.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2014 • 1 answer
Posted 11 Mar 2015 • 2 answers
Posted 15 Jun 2016 • 0 answers
Posted 11 Aug 2016 • 0 answers
Posted 17 days ago • 1 answer